Classification of Jets of Surfaces in Projective 3-Space Via Central Projection

H. Sano, Y. Kabata, J. L.Deolindo Silva, T. Ohmoto

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We present a local classification of smooth surfaces in P3 in terms of the singularity types (of codimension ≤ 4) of their central projections to a plane. Based on our classification result, we also give exact normal forms to surface germs at transition moments on bifurcations with respect to parabolic curves and flecnodal curves.

Original languageEnglish
Pages (from-to)623-639
Number of pages17
JournalBulletin of the Brazilian Mathematical Society
Issue number4
Publication statusPublished - Dec 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Classification of Jets of Surfaces in Projective 3-Space Via Central Projection'. Together they form a unique fingerprint.

Cite this